• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 2328
   School of Mathematics
  Title: Multipliers in certain Banach spaces of analytic functions
  Author(s): K. Hedayatian
  Status: Published
  Journal: Korean Ann. Math.
  Vol.: 21
  Year: 2004
  Pages: 65-72
  Supported by: IPM
  Abstract:
Let G be a bounded domain in the complex plane C. A Banach space of analytic functions on G is a Banach space B consisting of functions that are analytic on G such that 1 ∈ B , the functional e(λ) : BC of evaluation at λ ∈ G given by e (λ) (f) = f(λ) is bounded, and if fB then zfB . The collection of all multipliers of B is denoted by M (B ). In this article, we give sufficient conditions so that M (B ) = H(G ) ∩B = H . Also we show that if the number of connected components of ∂G is finite and H (G) is dense in L1a (G) then H (G) is dense in Lpa (G) , p > 1.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right